# SDR 07FDEA03440

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,724 hours, 11,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085210
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD REPAIR ON  AFT CARGO COMPARTMENT DOOR SILL BEAM BETWEEN FRAME 62-63, PLATE MATERIAL IS NOT CONFORM TO SRM 53-17-18/FIG 201.  REPAIR RENEWED BY INSTALLING A CORRECT PLATE IAW SRM 53-17-18/FIG 201.
